Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the existence of an $n$th derivative defined by means of a single limit


Author: Norman Miller
Journal: Bull. Amer. Math. Soc. 42 (1936), 908-914
DOI: https://doi.org/10.1090/S0002-9904-1936-06464-5
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 8 (1935), 573--582
MathSciNet review: 1563463
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06464-5